Shaoyun Yi
University of South Carolina
Department of Mathematics
Columbia, SC 29208
E-mail: shaoyun@mailbox.sc.edu
Office: COL 1005D

I am an instructor in the Department of Mathematics at the University of South Carolina. I completed my Ph.D at University of Oklahoma under the supervision of Ralf Schmidt.

I am currently available on the job market. Here are my CV and Research Statement.


Research Interests

Number Theory, Representation Theory. Specifically, I am interested in classical modular forms, local and global representation theory, L-functions, and the Langlands program.

Publications and Preprints

  1. Classical and adelic Eisenstein series (with Manami Roy and Ralf Schmidt).
    Preprint, 2021.  [arXiv].

  2. Generalizations of Alladi's formula for arithmetical semigroups (with Lian Duan and Ning Ma).
    Submitted, 2021.  [arXiv].

  3. Congruences for dimensions of spaces of Siegel cusp forms and 4-core partitions (with Chiranjit Ray and Manami Roy).
    The Ramanujan Journal, 17 Aug 2021 (available online).  [SharedIt link, arXiv, DOI].

  4. Analogues of Alladi's formula over global function fields (with Lian Duan and Biao Wang).
    Finite Fields and Their Applications 74 (2021), 101874, 26 pp.  [arXiv, DOI].

  5. On counting cuspidal automorphic representations for GSp(4) (with Manami Roy and Ralf Schmidt).
    Forum Mathematicum 33 (2021), no. 3, 821-843.  [arXiv, DOI].

  6. Klingen p^2 vectors for GSp(4).
    The Ramanujan Journal 54 (2021), no. 3, 511–554.  [SharedIt link, DOI].

  7. Klingen vectors of level 2 for GSp(4).
    Ph.D. Thesis, University of Oklahoma, 2019.  [PDF].

Teaching

At University of South Carolina:

At University of Oklahoma:


Selected Talks


Math Links